# SDR ASAA2021090235971

- Difficulty date: September 2, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 66,542 hours, 33,502 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 146A750216
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION FROM CARGO DOOR FWD HAS SPOTS OF CORROSION. GROUNDED - YES. FOUND TO BE OUT OF LIMITS DUE TO 100% MAT LOSS REMOVED AND REPLACED TRANSITIONAL PANEL IAW B737 SRM 53-00-53-2R-5W=3.0 O=.040 R=.000 L=17.0 D=.040.
